HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Two dimensional representations of uniform algebras

Files in This Item:
pre226.pdf467.49 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83373

Title: Two dimensional representations of uniform algebras
Authors: Nakazi, T. Browse this author
Takahashi, K. Browse this author
Keywords: Uniform algebra
representation
dilation
contraction of class Co
Issue Date: 1-Jan-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 226
Start Page: 1
End Page: 7
Abstract: It is shown that every two dimensional representation of a uniform algebra has a dilation, which extends the result by Paulsen [6]. We also prove some dilation result for a representation of the disk algebra.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68977
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University